Stomach issues

I have taken minoxidyl for quite few years upto 2013 for my hair treatment. Later i realized that it has side effects. I have stopped it since then. But, it has disrupted my stomach a lot. Many times i have a bloated stomach. At times, there are signs of acid reflux with a burning sensation in upper left stomach. As soon as i eat something, immediately i find it struggling when the food passes through the upper left stomach. At the se time i get few hot burps also. This has also affected my erections i feel. Another issue is wrt frequent urination. I have been detected with a small kidney stone in the last year. It seems to have gone hopefully. But i suddenly get an urge to urinate. Kindly help. Thank you.
views-icons 11 Views Bookmark this Answer

Doctor Answers (1) on Stomach issues

doctor profile image
Dr. Gyaneshwar Ghaziabad | General Physician
Apart from acidity as evident from your symptoms, you must rule out Stomach/ duodenal ulcer, Gastro oesophageal reflux, & erosions in esophagus by consulting gastroenterologist and undergo endoscopy if advised by him. Get treatment as suggested by him. In the mean time you can start Pan DSR 1 tab empty stomach morning evening. Take simple bland diet without chillies, avoid fried outside food, tea & coffee. Take proper sleep & rest physical & mental, reduce stress. Go for regular Yoga Pranayam & meditation, Take frequent small meals no prolonged period of hunger. Prop up waist abovet while sleeping to prevent regurgitation of food into the esophagus. Do not take large bolus of food which will expand esophgeal wall and trigger hiccups. Take dinner at leat 2 hrs before sleeping. You have to under go regular USG for kidney stone as frequency of urination indicates persistant problem either due to stone or urinary infection for which Urine culture & sensitivity is needed. Rule out Blood sugar also as diabetes also causes these symptoms with erection problem. It may laso be psychological.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?